Research article Special Issues

From short exact sequences of abelian categories to short exact sequences of homotopy categories and derived categories

  • Received: 29 November 2021 Revised: 19 January 2022 Accepted: 07 February 2022 Published: 10 February 2022
  • We show that a short exact sequence of abelian categories gives rise to short exact sequences of abelian categories of complexes, homotopy categories and unbounded derived categories, refining a result of J. Miyachi.

    Citation: Yilin Wu, Guodong Zhou. From short exact sequences of abelian categories to short exact sequences of homotopy categories and derived categories[J]. Electronic Research Archive, 2022, 30(2): 535-564. doi: 10.3934/era.2022028

    Related Papers:

  • We show that a short exact sequence of abelian categories gives rise to short exact sequences of abelian categories of complexes, homotopy categories and unbounded derived categories, refining a result of J. Miyachi.



    加载中


    [1] D. Miličić, Lectures on Derived Categories, Available from: http://www.math.utah.edu/milicic/Eprints/dercat.pdf.
    [2] J. L. Verdier, Des Catégories Dérivées des Catégories Abéliennes, With a preface by Luc Illusie, Edited and with a note by Georges Maltsiniotis, Astérisque, 239 (1996).
    [3] J. Rickard, Derived categories and stable equivalence, J. Pure Appl. Algebra, 61 (1989), 303–317. https://doi.org/10.1016/0022-4049(89)90081-9 doi: 10.1016/0022-4049(89)90081-9
    [4] J. Miyachi, Localization of triangulated categories and derived categories, J. Algebra, 141 (1991), 463–483. https://doi.org/10.1016/0021-8693(91)90243-2 doi: 10.1016/0021-8693(91)90243-2
    [5] D. Yao, On equivalence of derived categories, K-Theory, 10 (1996), 307–322. https://access.portico.org/stable?au=pgg197h19n0
    [6] P. Gabriel, M. Zisman, Calculus of Fractions and Homotopy Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer-Verlag New York, 1967. https://doi.org/10.1007/978-3-642-85844-4
    [7] A. Neeman, Triangulated Categories, Annals of Mathematics Studies Princeton University Press, Princeton, NJ, 2001. https://doi.org/10.1515/9781400837212
    [8] J. Feng, P. Zhang, Types of Serre subcategories of Grothendieck categories, J. Algebra, 508 (2018), 16–34. https://doi.org/10.1016/j.jalgebra.2018.04.026 doi: 10.1016/j.jalgebra.2018.04.026
    [9] A. A. Beilinson, V. A. Ginsburg, V. V. Schechtman, Koszul duality, J. Geom. Phys., 5 (1988), 317–350. https://doi.org/10.1016/0393-0440(88)90028-9 doi: 10.1016/0393-0440(88)90028-9
    [10] Stacks project, Available from: https://stacks.math.columbia.edu/download/book.pdf.
    [11] J. Rickard, Morita theory for derived categories, J. London Math. Soc., 39 (1989), C436–C456. https://doi.org/10.1112/jlms/s2-39.3.436 doi: 10.1112/jlms/s2-39.3.436
    [12] M. Kashiwara, P. Schapira, Sheaves on Manifolds, With a chapter in French by Christian Houzel, Grundlehren der mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin, 1994. https://doi.org/10.1007/978-3-662-02661-8
    [13] D. Huybrechts, Fourier-Mukai transforms in algebraic geometry, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, Oxford, 2006. https://doi.org/10.1093/acprof:oso/9780199296866.001.0001
    [14] M. Auslander, Coherent functors, in Proceedings of the Conference on Categorical Algebra, (1965), 189–231.
    [15] H. Krause, Deriving auslander formula, Doc. Math., 20 (2015), 669–688. Available from: https://www.math.uni-bielefeld.de/documenta/vol-20/18.pdf.
    [16] M. Kashiwara, P. Schapira, Categories and sheaves, Grundlehren der mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin, 2006.
    [17] S. Dean, J. Russell, Derived recollements and generalised AR formulas, J. Pure Appl. Algebra, 223 (2019), 515–546. https://doi.org/10.1016/j.jpaa.2018.04.004 doi: 10.1016/j.jpaa.2018.04.004
    [18] W. Geigle, H. Lenzing, Perpendicular categories with applications to representations and sheaves, J. Algebra, 144 (1991), 273–343. https://doi.org/10.1016/0021-8693(91)90107-J doi: 10.1016/0021-8693(91)90107-J
    [19] L. Positselski, M. Schnürer, Unbounded derived categories of small and big modules: is the natural functor fully faithful?, J. Pure Appl. Algebra, 225 (2021), 23. https://doi.org/10.1016/j.jpaa.2021.106722 doi: 10.1016/j.jpaa.2021.106722
    [20] N. Popescu, Abelian categories with applications to rings and modules, Academic Press, London-New York, 1973.
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1313) PDF downloads(114) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog